# SDR CA001123012

- Difficulty date: March 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 17,039 hours
- System (JASC): 2420 · AC Generation System
- Part: Actuator
- Part number: 5911326
- Condition: Failed
- Location: Ram Air Turbine
- Part time: 5,889 hours, 1,132 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 6C1 CHECK AT THE RAM AIR TURBINE (RAT) FAILED TO DEPLOY DURING AUTO AND MANUAL DEPLOYMENT TEST. TROUBLESHOOTING CARRIED OUT IN ACCORDANCE WITH TSM 29-24-00-810-802 DETERMINED RAT ACTUATOR FAULTY.
